Extremal deviation in a geometry based on the notion of area

Buchin Su Hangchow, Chekiang

TBD mathscidoc:1701.331022

Acta Mathematica, 85, (1), 99-116, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 230 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{buchin1951extremal,
  title={Extremal deviation in a geometry based on the notion of area},
  author={Buchin Su},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203131320438731},
  booktitle={Acta Mathematica},
  volume={85},
  number={1},
  pages={99-116},
  year={1951},
}
Buchin Su. Extremal deviation in a geometry based on the notion of area. 1951. Vol. 85. In Acta Mathematica. pp.99-116. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203131320438731.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved